# SDR CALA2015100594572

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 95,547 hours, 15,001 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INDICATION COMES ON INTERMITTENTLY, ALONG WITH THE EICAS ADVISORY MSG IN FLIGHT.  CHECKED PSEU & HAD NO FLIGHT FAULTS LAST 20 LEGS.  CHECKED GAP OF SENSORS S214 & S215 RIG & FOUND GOOD.  DUE TO HISTORY & DIVERSION, RECOMMEND REPLACING S214 & S215, PN 75-3261-3-0042.  BOTH ARE HARDWIRED.
